Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


The autocorrelation and joint distribution functions of the sequences $ \{{a\over m}j\sp 2\}$, $ \{{a\over m}(j+\tau)\sp 2\}$

Author: David L. Jagerman
Journal: Math. Comp. 18 (1964), 211-232
MSC: Primary 65.15
MathSciNet review: 0177499
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.15

Retrieve articles in all journals with MSC: 65.15

Additional Information

PII: S 0025-5718(1964)0177499-8
Article copyright: © Copyright 1964 American Mathematical Society